Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 243, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 3, 2015, 11:40 AM CDT for Daviess County, Grundy County, Harrison County, Missouri. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2015, 11:40 AM CDT (16:40 UTC)
- Expired
- Aug 3, 2015, 12:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Daviess County, MO, Grundy County, MO, Harrison County, MO
The radar
The Pleasant Hill radar (KEAX), 149 km from the middle of the area, began a volume at 16:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 11:55 AM CDT | HAIL 1.5 | 4 Wsw Gilman City, MO | PEA-SIZED UP TO PING PONG BALL SIZED HAIL COVERING GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 4.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1102 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1279 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.9
The text
As transmitted, in the capitals the NWS used until 2016.
365
WUUS53 KEAX 031640
SVREAX
MOC061-079-081-031715-
/O.NEW.KEAX.SV.W.0243.150803T1640Z-150803T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1140 AM CDT MON AUG 3 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHWESTERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI...
NORTHEASTERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 1215 PM CDT
* AT 1140 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
GILMAN CITY...OR 7 MILES SOUTH OF BETHANY...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BETHANY...JAMESPORT...GILMAN CITY...COFFEY AND BRIMSON.
THIS INCLUDES INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 78 AND
91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4019 9364 3996 9374 3996 9376 4009 9413
4026 9406
TIME...MOT...LOC 1640Z 288DEG 29KT 4016 9401
HAIL...1.00IN
WIND...60MPH
$$
DH2 follow-up statements
816
WWUS53 KEAX 031653
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1153 AM CDT MON AUG 3 2015
MOC061-079-081-031715-
/O.CON.KEAX.SV.W.0243.000000T0000Z-150803T1715Z/
HARRISON MO-GRUNDY MO-DAVIESS MO-
1153 AM CDT MON AUG 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR SOUTHEASTERN HARRISON...SOUTHWESTERN GRUNDY AND NORTHEASTERN
DAVIESS COUNTIES...
AT 1153 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GILMAN
CITY...OR 12 MILES SOUTHEAST OF BETHANY...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
JAMESPORT...GILMAN CITY...COFFEY AND BRIMSON.
THIS INCLUDES INTERSTATE 35 IN MISSOURI NEAR MILE MARKER 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3996 9374 3996 9376 4010 9406 4019 9401
4014 9366
TIME...MOT...LOC 1653Z 288DEG 29KT 4013 9388
HAIL...1.00IN
WIND...60MPH
$$
DH717
WWUS53 KEAX 031714
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1214 PM CDT MON AUG 3 2015
MOC061-079-081-031724-
/O.EXP.KEAX.SV.W.0243.000000T0000Z-150803T1715Z/
HARRISON MO-GRUNDY MO-DAVIESS MO-
1214 PM CDT MON AUG 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARRISON...
SOUTHWESTERN GRUNDY AND NORTHEASTERN DAVIESS COUNTIES WILL EXPIRE AT
1215 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3996 9374 3996 9376 4010 9406 4019 9401
4014 9366
TIME...MOT...LOC 1710Z 288DEG 29KT 4013 9388
$$
DHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 6:45 AM CDT, 4 hours 55 minutes earlier.
Area forecast discussion, Aug 3, 6:45 AM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 645 AM CDT MON AUG 3 2015 .DISCUSSION... Issued at 440 AM CDT MON AUG 3 2015 Today - Tonight: Scattered convection continues to bubble within a narrow corridor lying northwest-southeast over northwest MO. While a cold front has nosed into northern MO it appears isentropic ascent on the 305K and 310K surfaces is the primary driver, the same mechanism which aided convection over the past 2 days. Due to several outflow boundaries put out by Sunday nights convection its difficult to locate the cold front his morning. The short range models weaken the isentropic ascent this morning so the current convection should dissipate. Going forward think the cold front will stall over the CWA today with model consensus dividing the CWA in half. Isolated/widely scattered convection possible along/north of the boundary during peak afternoon heating. Pulse type convection with potential for microbursts due to extreme instability, 0-6km shear of 4000J/kg near the front, and 25- 30kt of 0-6km shear. Conditions for more organized/widespread convection expected overnight due to a modest increase in the southwesterly low-level jet. These winds should transport the higher theta-e air northeast and over the slowly retreating front. Highest PoPs painted across the northern 1/3 of the CWA. Tuesday - Wednesday: This looks like the most favorable period for more widespread convection with heavy rain potential as precipitable water values exceed 2 inches or around 150% of average or 99th percentile. Models have been clear for the past 3 days that a well defined shortwave trough will migrate eastward across the Central Rockies and Central Plains. While there remains some timing and location differences between the models they all agree that a couple rounds of convection are likely over the CWA. High temperatures will be a bit problematic as convective debris and any prolonged bouts of convection will greatly limit heating. For now will shoot for the high end on the assumption there will be sufficient heating to achieve seasonal temperatures. Thursday - Sunday: Operational models gradually build the dome of high pressure back into the central U.S. with surface riding from the Great Lakes into the Mid MO Valley. This isn't much different than previous runs. What is different is the models now modify this airmass over time resulting in slightly below average to average temperatures. Thursday night and Saturday night currently carry the highest chances for rain which is typical for this time of year. Both the GFS and ECMWF bring a couple shortwave troughs over the top of the broad upper high and through IA/MO. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning) Issued at 642 AM CDT MON AUG 3 2015 Small area of convection continues to pulse up and down over northwest MO and believe this will continue through mid morning. By mid/late afternoon widely scattered convection will be possible generally along/north of the MO River. During the overnight period showers and thunderstorms are expected to increase in coverage across northern MO. As for the terminals expect VFR conditions with only a small risk of thunderstorms in the terminals. KSTJ has a slightly better chance of seeing convection tonight. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...MJ AVIATION...MJ
Hazardous weather outlook, Aug 3, 5:02 AM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 502 AM CDT MON AUG 3 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-041015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 502 AM CDT MON AUG 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE EARLY THIS MORNING OVER PARTS OF NORTHWEST MISSOURI. NO SEVERE WEATHER IS EXPECTED WITH THIS ACTIVITY. WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER MOST OF THE REGION DURING THE MID TO LATE AFTERNOON HOURS. SOME OF THE STRONGER STORMS COULD PRODUCE STRONG AND GUSTY WINDS. THE THREAT FOR THUNDERSTORMS WILL INCREASE TONIGHT MAINLY OVER NORTHERN MISSOURI. THE STRONGER OF THE STORMS COULD PRODUCE HAIL...HIGH WINDS AND TORRENTIAL RAIN. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERAL PERIODS OF THUNDERSTORMS ARE EXPECTED DURING THE PERIOD WITH TUESDAY THROUGH WEDNESDAY HAVING THE HIGHEST CHANCES. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, Aug 3, 6:22 AM CDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
622 AM CDT MON AUG 3 2015
MOZ013-014-031145-
DE KALB MO-DAVIESS MO-
622 AM CDT MON AUG 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAVIESS AND
SOUTHEASTERN DEKALB COUNTIES UNTIL 645 AM CDT...
AT 621 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MAYSVILLE...MOVING SOUTHEAST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CAMERON...MAYSVILLE AND WEATHERBY.
THIS INCLUDES INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 55 AND
62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3980 9409 3979 9413 3979 9420 3976 9421
3975 9426 3975 9428 3988 9436 3993 9423
TIME...MOT...LOC 1121Z 333DEG 11KT 3985 9428
CUTTERLocal storm report, Aug 3, 6:46 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
646 AM CDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 3 E POLLOCK 40.36N 93.03W
08/02/2015 SULLIVAN MO TRAINED SPOTTER
3 INCH DIAMETER TREE BRANCH BROKEN...50 MPH WINDS
ESTIMATED
0825 PM TSTM WND GST 2 N GREEN CASTLE 40.29N 92.88W
08/02/2015 E60.00 MPH SULLIVAN MO TRAINED SPOTTER
ESTIMATED LEADING WIND GUST UP TO 60 MPH
0829 PM TSTM WND DMG 1 S GREEN CITY 40.25N 92.95W
08/02/2015 SULLIVAN MO TRAINED SPOTTER
6 INCH DIAMETER TREE LIMB SNAPPED
0833 PM TSTM WND GST 1 E MILAN 40.20N 93.10W
08/02/2015 E60.00 MPH SULLIVAN MO TRAINED SPOTTER
ESTIMATED 55 TO 60 MPH WIND GUSTS
0844 PM TSTM WND GST KIRKSVILLE 40.19N 92.58W
08/02/2015 E60.00 MPH ADAIR MO LAW ENFORCEMENT
POWER LINES DOWN IN TOWN
0844 PM HAIL 1 W KIRKSVILLE 40.19N 92.60W
08/02/2015 E0.88 INCH ADAIR MO LAW ENFORCEMENT
0846 PM TSTM WND GST 3 S KIRKSVILLE 40.15N 92.58W
08/02/2015 M50.00 MPH ADAIR MO ASOS
0850 PM TSTM WND GST EAGLEVILLE 40.47N 93.99W
08/02/2015 E60.00 MPH HARRISON MO TRAINED SPOTTER
0859 PM TSTM WND GST RIDGEWAY 40.38N 93.94W
08/02/2015 E70.00 MPH HARRISON MO LAW ENFORCEMENT
SEVERAL REPORTS OF 70 MPH WIND GUSTS FROM EAGLEVILLE TO
RIDGEWAY...POWER OUTAGES REPORTED
0916 PM TSTM WND GST 10 NE MACON 39.84N 92.34W
08/02/2015 E55.00 MPH MACON MO PUBLIC
REPORT GATHERED VIA SOCIAL MEDIA.
0920 PM TSTM WND DMG MACON 39.74N 92.47W
08/02/2015 MACON MO LAW ENFORCEMENT
COUPLE LARGE TREE LIMBS BLOCKING ROAD IN TOWN OF MACON
0934 PM HAIL SHERIDAN 40.52N 94.61W
08/02/2015 E1.00 INCH WORTH MO CO-OP OBSERVER
0947 PM TSTM WND GST 4 NE JAMESPORT 40.02N 93.75W
08/02/2015 E60.00 MPH GRUNDY MO EMERGENCY MNGR
HIGHWAY 6 AND ROAD WW
0958 PM TSTM WND GST 4 NE LOCK SPRINGS 39.89N 93.72W
08/02/2015 E60.00 MPH LIVINGSTON MO EMERGENCY MNGR
60 MPH WINDS ONE MILE WEST OF ROUTE U AND FOUR MILES
NORTH HIGHWAY 190
1107 PM HAIL 1 N HOPKINS 40.57N 94.82W
08/02/2015 E1.00 INCH NODAWAY MO TRAINED SPOTTER
QUARTER SIZED HAIL FALLING NOW
1140 PM HAIL 5 S HOPKINS 40.48N 94.82W
08/02/2015 M1.50 INCH NODAWAY MO TRAINED SPOTTER
1140 PM HAIL HOPKINS 40.55N 94.82W
08/02/2015 E0.88 INCH NODAWAY MO LAW ENFORCEMENT
0110 AM HAIL MARYVILLE 40.34N 94.87W
08/03/2015 E0.88 INCH NODAWAY MO PUBLIC
&&
MJSpecial weather statement, Aug 3, 7:32 AM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
732 AM CDT MON AUG 3 2015
MOZ020-021-031300-
BUCHANAN MO-CLINTON MO-
732 AM CDT MON AUG 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR CLINTON AND SOUTHEASTERN BUCHANAN
COUNTIES UNTIL 800 AM CDT...
AT 731 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PLATTSBURG...MOVING SOUTH AT 50 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CAMERON...PLATTSBURG...LATHROP...GOWER...STEWARTSVILLE...OSBORN...
EASTON AND TURNEY.
THIS INCLUDES INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 34 AND
53.
LAT...LON 3975 9423 3974 9421 3945 9421 3952 9460
3953 9460 3954 9467 3975 9468
TIME...MOT...LOC 1231Z 003DEG 45KT 3963 9438
DHSpecial weather statement, Aug 3, 11:14 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1114 AM CDT MON AUG 3 2015
KSZ102-MOZ011>013-031700-
DONIPHAN KS-ANDREW MO-HOLT MO-DE KALB MO-
1114 AM CDT MON AUG 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DONIPHAN...ANDREW...
NORTHERN DEKALB AND SOUTHEASTERN HOLT COUNTIES UNTIL NOON CDT...
AT 1114 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
RESERVE TO FILLMORE...AND MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SAVANNAH...MAYSVILLE...OREGON...UNION STAR...AMAZONIA...FOREST
CITY...FILLMORE...WHITE CLOUD...BIG LAKE...ROSENDALE...WEATHERBY...
REA...FORTESCUE...HELENA AND IOWA POINT.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 29 BETWEEN MILE MARKERS 56 AND 78.
INTERSTATE 229 NEAR MILE MARKER 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4009 9462 4008 9460 4004 9460 4004 9451
3989 9420 3987 9522 3992 9534 4000 9534
4000 9531 4003 9535 4003 9540 4006 9542
TIME...MOT...LOC 1614Z 283DEG 24KT 4003 9546 4002 9496
DHSpecial weather statement, Aug 3, 11:23 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1123 AM CDT MON AUG 3 2015
MOZ005-014-031700-
HARRISON MO-DAVIESS MO-
1123 AM CDT MON AUG 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARRISON AND NORTHERN
DAVIESS COUNTIES UNTIL NOON CDT...
AT 1122 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BETHANY...MOVING SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BETHANY...GILMAN CITY...PATTONSBURG AND COFFEY.
THIS INCLUDES INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 78 AND
92.
LAT...LON 4020 9376 4017 9376 3995 9384 4013 9422
4017 9422 4030 9413
TIME...MOT...LOC 1622Z 299DEG 23KT 4019 9411
DHThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:40 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam, Sullivan | 50 min |
| Aug 2, 8:16 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Sullivan | 29 min |
| Aug 2, 8:23 PM CDT | Severe Thunderstorm Warning | EAX | Harrison | 37 min |
| Aug 2, 8:43 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Sullivan | 32 min |
| Aug 2, 8:48 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway, Worth | 42 min |
| Aug 2, 8:56 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer | 49 min |
| Aug 2, 9:11 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon, Randolph | 34 min |
| Aug 2, 9:24 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway, Worth | 51 min |
| Aug 2, 9:32 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, Grundy, Harrison, Linn, Livingston | 43 min |
| Aug 2, 9:39 PM CDT | Flash Flood Warning | EAX | Gentry, Harrison, Nodaway, Worth | 6 hr |
| Aug 2, 10:15 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Livingston | 30 min |
| Aug 2, 10:35 PM CDT | Special Weather Statement | EAX | Carroll | 25 min |
| Aug 2, 10:43 PM CDT | Special Weather Statement | EAX | Livingston | 32 min |
| Aug 2, 10:47 PM CDT | Special Weather Statement | EAX | Worth | 43 min |
| Aug 2, 11:03 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway, Worth | 42 min |
| Aug 2, 11:45 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway | 45 min |
| Aug 3, 12:05 AM CDT | Flash Flood Warning | EAX | Gentry, Nodaway | 6 hr |
| Aug 3, 12:17 AM CDT | Special Weather Statement | EAX | Mercer | 43 min |
| Aug 3, 12:27 AM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway | 48 min |
| Aug 3, 1:05 AM CDT | Special Weather Statement | EAX | Andrew | 25 min |
| Aug 3, 1:26 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb | 34 min |
| Aug 3, 2:37 AM CDT | Special Weather Statement | EAX | Gentry | 23 min |
| Aug 3, 4:40 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 7 days |
| Aug 3, 6:22 AM CDT | Special Weather Statement | EAX | DeKalb | 23 min |
| Aug 3, 7:32 AM CDT | Special Weather Statement | EAX | Clinton | 28 min |
| Aug 3, 11:14 AM CDT | Special Weather Statement | EAX | Andrew, DeKalb | 46 min |
| Aug 3, 11:23 AM CDT | Special Weather Statement | EAX | Daviess | 37 min |
| Aug 3, 11:38 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Daviess, DeKalb | 37 min |
| Aug 3, 11:45 AM CDT | Areal Flood Advisory | EAX | Daviess, Harrison | 3 hr |
| Aug 3, 12:15 PM CDT | Special Weather Statement | EAX | Daviess | 30 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.